# SDR 96ZZZX6134

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Classic Service Center LLC, repair station KBTR482F
- Aircraft: N5746N
- Make and model: Bell 206L-1
- Aircraft serial: 45461
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Nut
- Part number: L
- Condition: Detached
- Location: Drive Shaft
- Component: 2060403709
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUN-UP, NUT CAME OFF AND DRIVE SHAFT SEGMENT CAME OFF.  NUT APPEARS TO HAVE LOST TARE TORQUE.  CHECK FOR ADEQUATE TARE TORQUE PRIOR TO INSTALLING SELF LOCKING NUTS.
